# SDR 39NR20130927056

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Part serial: 31592
- Condition: Cracked
- Location: Bs 663
- Part time: 40,412 hours, 40,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL PRESSURE WEB AT BS 663 FOUND A CRACK .25 LONG AT LBL 41 WL 194. REPAIR VERTICAL PRESSURE WEB IAW B737-800 SRM 57-10-10 REPAIR NO. 3 ALTERNATE NO. 2.
